MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY C PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R67-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely decreased sodium result generated on the alinity c processing module on a patient.Results provided: sid (b)(6) = 102 / 138.9 mmol/l, repeated 8x with results around 139, except one value of 119 mmol/l (reference range: 133-146 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.The complaint investigation for a falsely decreased alinity c sodium result included a review of data and information provided by the customer, labeling review, search for similar complaints, ticket trending review, and device history record review.Return testing was not completed as returns were not available.A review of tickets determined there is normal complaint activity.Trending review did not identify any trends for the issue for the product.Manufacturing documentation (device history record) for the likely cause did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.As part of the troubleshooting the sample was repeated multiple times and generated normal results.The quality control was performing within the expected ranges, which shows that the assay was performing as expected.No additional issues were identified.Based on the available information, no deficiency was identified.

Brand Name
ALINITY C PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21502638
Report Number3016438761-2025-00126
Device Sequence Number4449142
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C ICT SAMPLE DILU, 07P53-20, 35602UN24
Patient SexUnknown